# SDR SWIA971894

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 33,298 hours, 41,138 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EXPERIENCED ''''AUTO FEATHER'''' AURAL WARNING DURING EARLY PHASE OF TAKEOFF ROLL.  ABORTED TAKEOFF.  A/C WAS CONFIGURED CORRECTLY AND AUTO FEATHER SYSTEM TESTED PROPERLY.  REMOVED AND REPLACED LEFT TORQUE SIGNAL CONDITION IAW MM 77-11-01.  OPS CHECKS GOOD AT THIS TIME.  P/N ON:  30005-0000-52, S/N ON:  1331, S/N OFF:  4065.
